MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537260
Medical Device Problem Codes Use of Device Problem (1670); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked.
 
Event or Problem Description
It was reported to boston scientific corporation that a advanix pancreatic stent was to be implanted to treat a stricture in the pancreatic duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, an attempt was made to advance the stent over the guidewire.Upon reaching the ampulla, it was observed that the distal portion of the stent, specifically beneath the leading barb, appeared kinked.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications reported as a result of this event.It was reported that the guidewire was in the pancreatic duct, during the attempted deployment.Per the instruction for use, "if the guidewire is not completely retracted into the delivery system, the stent cannot be fully deployed." additional information received on august 15, 2025.It was reported that there was a 10-minute delay in the procedure.
 
Additional Manufacturer Narrative
Block h6 (impact code) has been corrected.Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked.
 
Event or Problem Description
It was reported to boston scientific corporation that a advanix pancreatic stent was to be implanted to treat a stricture in the pancreatic duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, an attempt was made to advance the stent over the guidewire.Upon reaching the ampulla, it was observed that the distal portion of the stent, specifically beneath the leading barb, appeared kinked.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications reported as a result of this event.Note: it was reported that the guidewire was in the pancreatic duct, during the attempted deployment.Per the instruction for use, "if the guidewire is not completely retracted into the delivery system, the stent cannot be fully deployed." additional information received on august 15, 2025 it was reported that there was a 10-minute delay in the procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a advanix pancreatic stent was to be implanted to treat a stricture in the pancreatic duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, an attempt was made to advance the stent over the guidewire.Upon reaching the ampulla, it was observed that the distal portion of the stent, specifically beneath the leading barb, appeared kinked.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications reported as a result of this event.Note: it was reported that the guidewire was in the pancreatic duct, during the attempted deployment.Per the instruction for use, "if the guidewire is not completely retracted into the delivery system, the stent cannot be fully deployed.".Additional information received on august 15, 2025: it was reported that there was a 10-minute delay in the procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked.Block h11: an advanix pancreatic stent was returned for analysis.A visual examination of the returned device revealed that the stent was kinked and torn.Microscopic examination was performed, confirming the presence of tearing and deformation on the stent structure.No other damages were noted to the stent and delivery system.Product analysis: confirmed the reported event of stent kinked.Taking all available information into consideration, the investigation concluded that the reported event and observed damage were most likely procedural factors as handling of the device and the technique used by the physician could have resulted in the damages encountered in the device during stent insertion.Therefore, a review and analysis of the all the available information indicated that the most probable cause is adverse event related to procedure.

Brand Name
ADVANIX? PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22907075
Report Number3005099803-2025-04271
Device Sequence Number21036242
Product Code FGE
UDI-Device Identifier08714729856856
UDI-Public(01)08714729856856(17)260319(10)34869438
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Model NumberM00537260
Device Catalogue NumberM00537260
Device Lot Number0034869438
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer09/01/2025
11/18/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/25/2025
12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown